Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 379785, 12 pages
http://dx.doi.org/10.1155/2012/379785
Research Article

A Best Possible Double Inequality for Power Mean

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2School of Mathematics Science, Anhui University, Hefei 230039, China

Received 29 February 2012; Accepted 9 September 2012

Academic Editor: Huijun Gao

Copyright © 2012 Yong-Min Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We answer the question: for any with and , what are the greatest value and the least value , such that the double inequality holds for all with ? Where is the th power mean of two positive numbers and .